# SDR ABXA010414

- Difficulty date: January 31, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 55,563 hours, 24,188 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 577992549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE, BULGING SKIN NEAR FLAPPER AT STATION 110, LONGERON 36. REMOVED FLAPPER VALVE IAW REA D853-39745MR. FABBED FILLER AND FINGER DOUBLER IAW REA D853-39745MR. ALODINED AND PRIMED IAW DC-8 SRM 51-1-8. INSTALLED FILLER, FINGER DOUBLER AND FLAPPER VALVE IAW DC-8 SRM 51-1-21, 51-1-20D, AND REA D853-39745MR.
